de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Geometrodynamical formulation of two-dimensional dilaton gravity

Cavaglia, M. (1999). Geometrodynamical formulation of two-dimensional dilaton gravity. Physical Review D, 59(8): 084011. doi:10.1103/PhysRevD.59.084011.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5890-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5891-6
Genre: Journal Article

Files

show Files
hide Files
:
PhyRevD59-1999.pdf (Publisher version), 130KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Cavaglia, Marco1, Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24013              

Content

show
hide
Free keywords: -
 Abstract: Two-dimensional matterless dilaton gravity with an arbitrary dilatonic potential can be discussed in a unitary way, both in the Lagrangian and canonical frameworks, by introducing suitable field redefinitions. The new fields are directly related to the original spacetime geometry and in the canonical picture they generalize the well-known geometrodynamical variables used in the discussion of the Schwarzschild black hole. So the model can be quantized using the techniques developed for the latter case. The resulting quantum theory exhibits the Birkhoff theorem at the quantum level.

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 59 (8) Sequence Number: 084011 Start / End Page: - Identifier: ISSN: 1089-4918